# SDR UALA2013070104561

- Difficulty date: June 28, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,612 hours, 13,866 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012001
- Part serial: 64
- Condition: Inaccurate
- Location: Hyd Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT HYD QUANT FLUCTUATING BETWEEN 0-98%   CHECKED LEFT HYD QTY AT LT PYLON 95 PERCENT. OK TO CONTINUE.  REPLACED LEFT HYD QTY TRANSMITTER IAW AMM. SERVICED TO FULL. REINSTALLED SIGNAL WIRE AT P37 PANEL. OPS CK NORMAL.
